VOL. 41 · NO. 1 | February, 1970
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 41 (1), (February, 1970)
No abstract available
Articles
Henry Scheffe
Ann. Math. Statist. 41 (1), 1-29, (February, 1970) DOI: 10.1214/aoms/1177697184
Tyrone E. Duncan
Ann. Math. Statist. 41 (1), 30-38, (February, 1970) DOI: 10.1214/aoms/1177697185
No abstract available
Sidney C. Port
Ann. Math. Statist. 41 (1), 39-43, (February, 1970) DOI: 10.1214/aoms/1177697186
No abstract available
James Pickands III
Ann. Math. Statist. 41 (1), 44-58, (February, 1970) DOI: 10.1214/aoms/1177697187
S. Zacks
Ann. Math. Statist. 41 (1), 59-69, (February, 1970) DOI: 10.1214/aoms/1177697188
No abstract available
Henry R. Neave
Ann. Math. Statist. 41 (1), 70-77, (February, 1970) DOI: 10.1214/aoms/1177697189
Yoshikazu Sawaragi, Tsuneo Yoshikawa
Ann. Math. Statist. 41 (1), 78-86, (February, 1970) DOI: 10.1214/aoms/1177697190
No abstract available
Pranab Kumar Sen, Madan Lal Puri
Ann. Math. Statist. 41 (1), 87-100, (February, 1970) DOI: 10.1214/aoms/1177697191
J. David Mason
Ann. Math. Statist. 41 (1), 101-114, (February, 1970) DOI: 10.1214/aoms/1177697192
Burton Singer
Ann. Math. Statist. 41 (1), 115-132, (February, 1970) DOI: 10.1214/aoms/1177697193
D. R. Jensen
Ann. Math. Statist. 41 (1), 133-145, (February, 1970) DOI: 10.1214/aoms/1177697194
Barry Belkin
Ann. Math. Statist. 41 (1), 146-163, (February, 1970) DOI: 10.1214/aoms/1177697195
No abstract available
Leonard E. Baum, Ted Petrie, George Soules, Norman Weiss
Ann. Math. Statist. 41 (1), 164-171, (February, 1970) DOI: 10.1214/aoms/1177697196
No abstract available
Constance Van Eeden
Ann. Math. Statist. 41 (1), 172-181, (February, 1970) DOI: 10.1214/aoms/1177697197
No abstract available
R. Schassberger
Ann. Math. Statist. 41 (1), 182-187, (February, 1970) DOI: 10.1214/aoms/1177697198
No abstract available
V. K. Murthy, A. V. Gafarian
Ann. Math. Statist. 41 (1), 188-194, (February, 1970) DOI: 10.1214/aoms/1177697199
Krishna B. Athreya
Ann. Math. Statist. 41 (1), 195-202, (February, 1970) DOI: 10.1214/aoms/1177697200
B. L. Raktoe, W. T. Federer
Ann. Math. Statist. 41 (1), 203-206, (February, 1970) DOI: 10.1214/aoms/1177697201
S. W. Dharmadhikari, M. G. Nadkarni
Ann. Math. Statist. 41 (1), 207-213, (February, 1970) DOI: 10.1214/aoms/1177697202
James M. Dickey, B. P. Lientz
Ann. Math. Statist. 41 (1), 214-226, (February, 1970) DOI: 10.1214/aoms/1177697203
Jayant V. Deshpande
Ann. Math. Statist. 41 (1), 227-236, (February, 1970) DOI: 10.1214/aoms/1177697204
Virool Boonyasombut, Jesse M. Shapiro
Ann. Math. Statist. 41 (1), 237-250, (February, 1970) DOI: 10.1214/aoms/1177697205
George G. Woodworth
Ann. Math. Statist. 41 (1), 251-283, (February, 1970) DOI: 10.1214/aoms/1177697206
No abstract available
Michael J. Wichura
Ann. Math. Statist. 41 (1), 284-291, (February, 1970) DOI: 10.1214/aoms/1177697207
No abstract available
R. Gnanadesikan, M. B. Wilk
Ann. Math. Statist. 41 (1), 292-304, (February, 1970) DOI: 10.1214/aoms/1177697208
Notes
Michael Marcus
Ann. Math. Statist. 41 (1), 305-309, (February, 1970) DOI: 10.1214/aoms/1177697209
No abstract available
David G. Hoel
Ann. Math. Statist. 41 (1), 310-314, (February, 1970) DOI: 10.1214/aoms/1177697210
No abstract available
Khursheed Alam
Ann. Math. Statist. 41 (1), 315-317, (February, 1970) DOI: 10.1214/aoms/1177697211
Khursheed Alam
Ann. Math. Statist. 41 (1), 318-320, (February, 1970) DOI: 10.1214/aoms/1177697212
No abstract available
B. L. S. Prakasa Rao
Ann. Math. Statist. 41 (1), 321-325, (February, 1970) DOI: 10.1214/aoms/1177697213
No abstract available
Articles
S. Das Gupta
Ann. Math. Statist. 41 (1), 326, (February, 1970) DOI: 10.1214/aoms/1177697214
No abstract available
Agnes M. Herzberg
Ann. Math. Statist. 41 (1), 326-327, (February, 1970) DOI: 10.1214/aoms/1177697215
No abstract available
News
Ann. Math. Statist. 41 (1), 328-332, (February, 1970) DOI: 10.1214/aoms/1177697216
No abstract available
Ann. Math. Statist. 41 (1), 333-335, (February, 1970) DOI: 10.1214/aoms/1177697217
No abstract available
Publications
Ann. Math. Statist. 41 (1), 335-336, (February, 1970) DOI: 10.1214/aoms/1177697218
No abstract available
Back Matter
Ann. Math. Statist. 41 (1), (February, 1970)
No abstract available
Back to Top